MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of the quantum maverick balloon catheter.The hypotube, shaft, tip, and balloon were microscopically and visually examined.There was blood in the inflation lumen, guidewire lumen, and in the balloon.The balloon was loosely folded.Inspection of the device revealed that there was a pinhole at the distal end of the distal markerband.There was no damage or irregularities to the markerband to have caused the pinhole.
 
Event or Problem Description
Reportable based on device analysis completed on 13-jan-2021.It was reported that balloon inflation failure occurred.The 85% stenosed target lesion was located in the middle and distal end of left circumflex coronary artery.A 2.75mm x 12mm quantum maverick balloon catheter was used for dilatation but the balloon could not fully inflate.The procedure was completed with another of the same device.There were no complications reported and the patient is stable.However, returned device analysis revealed a balloon pinhole.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11239912
Report Number2134265-2021-00434
Device Sequence Number17018803
Product Code LOX
UDI-Device Identifier08714729392668
UDI-Public08714729392668
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2022
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0024442073
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1